2017-07-19 Recovery Day 135

Many of the regular reader may be wondering why the posting for the 19th July is 24 hours late. The reason will become aberrant as I outline what took place.

The day started off fine with a scheduled Skype session with Francois and my daily FaceTime call with Ray. During both of those calls I was overcome by dizziness. I took the medication that I got for it which worked well for a few hours.

Around 11:00 I got very dizzy, so dizzy that my eyes closed and I almost fell asleep. I took another anti-dizziness pill, but as it turns out it did not help, I continued to doze on and off. When Dianne got home from work she made me go upstairs to rest.

As to the reason behind the dizziness, it is related to the Fentanyl Patches. The patches I used over the last two applications did NOT transfer all of the medication because the did not stick very well. We were told that as long as there is contact with the skin they will work fine. Now that we put on this morning new patches that stick, the right amount of medication is being transferred, causing an overload when taking the additional Dilaudid every 3 hours.

This entry was posted in Road to Recovery and tagged , , , .